Discussions that mention prozac

Addiction & Recovery board


Im just wondering what has made this time so hard or different than the first time??
======

Cowboy, In answer to your question --

It's actually very similar to the last time, although different, because last time I was withdrawing strictly from darvocet - and completely stopped. This time I am withdrawing from both vicodin (a 2 month relapse) plus darvocet (which I've taken here and there). I'm able to control darvocet somewhat, and can take 1 w/o having to gobble up a whole bunch. So I'm actually cheating. I'm not abstinent, but I've decided not to make that my primary goal right now.

Basically my w/d symptoms have been the same though. for me, the clonidine patch knocks me down for about a week; can't feel anything, can't do anything; can only sleep, sleep...it's like being in a waking coma, not a real good feeling, but I figure it beats the alternative of all the other symptoms of w/d (the anxiety, flu-like symptoms, etc). I had NONE of that this time. Last time I remember sneezing alot, runny nose, the "same" aches and pains and fatigue.

I was very depressed both times, but I had depression before the relapse which is WHY I relapsed. The depresssion and isolation were killing me so I was self-medicating.

This time, I did make sure to start up on my prozac again, in the hopes that it will help me with the depression and I won't feel so miserable.

It's day 7 (plus a few darvocets here & there) and I feel alot better in that the fog has lifted. The main thing that I feel is so many aches and pains, stiffness in my joints, tired -- but today was better than yesterday -- so I'm hoping I can stay away from the vicodin and I'll deal wtih the few darvocet I'm taking in some other way.....

Hope this answers your question.

Kitty